RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 114–122 (Mi mz3097)  

Improvement of an inequality of Hardy containing an estimate of the size of an intermediate derivative of a function

L. V. Taikov

Tver State University

Full text: PDF file (577 kB)

English version:
Mathematical Notes, 1991, 50:4, 1062–1067

Bibliographic databases:

UDC: 517
Received: 27.02.1990

Citation: L. V. Taikov, “Improvement of an inequality of Hardy containing an estimate of the size of an intermediate derivative of a function”, Mat. Zametki, 50:4 (1991), 114–122; Math. Notes, 50:4 (1991), 1062–1067

Citation in format AMSBIB
\Bibitem{Tai91}
\by L.~V.~Taikov
\paper Improvement of an inequality of Hardy containing an estimate of the size of an intermediate derivative of a function
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 114--122
\mathnet{http://mi.mathnet.ru/mz3097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162920}
\zmath{https://zbmath.org/?q=an:0774.26010}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1062--1067
\crossref{https://doi.org/10.1007/BF01137740}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500038}


Linking options:
  • http://mi.mathnet.ru/eng/mz3097
  • http://mi.mathnet.ru/eng/mz/v50/i4/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020